# SDR QXEA2015081100423

- Difficulty date: August 6, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 33,555 hours, 34,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND GOUGE AT FRAME, BS-34 RT STR 18-19.   DENT IS WITHIN LIMITS IAW SRM 53-00-00, REPAIR-02.  BLENDED DENT TO REMOVE GOUGE IAW SRM 53-00-00, REPAIR-02, PROCEDURE 7A.
